# SDR CA041122014

- Difficulty date: October 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, PROPELLER SPEED DECREASED ACCOMPANIED BY MASTER WARNING AND CCAS+LOW ALERTS.  THE CREW SECURED THE ENGINE, DECLARED PAN PAN AND COMPLETED A SING LT ENGINE LANDING AT DESTINATION.  MFG WILL MONITOR THE INVESTIGATION AND AMEND THIS REPORT TO REFLECT ROOT CAUSE ONCE DETERMINED.
